Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Two infinite families of congruences modulo 9 for overcubic partition pairs

Tom 147 / 2017

Bernard Lishuang Lin, Erin Yiying Shen, Andrew Yezhou Wang Colloquium Mathematicum 147 (2017), 115-123 MSC: Primary 05A17; Secondary 11P83. DOI: 10.4064/cm6843-4-2016 Opublikowany online: 9 December 2016

Streszczenie

Let $\overline {b}(n)$ denote the number of overcubic partition pairs of $n$. Applying the theory of modular forms, Kim obtained two congruences for $\overline {b}(n)$ modulo $3$ and $64$. More congruences modulo $3$ and $5$ have been found by the first author of the present paper. In this paper, we proceed with the study of the congruence properties of $\overline {b}(n)$ and establish two infinite families of congruences modulo $9$.

Autorzy

  • Bernard Lishuang LinSchool of Science
    Jimei University
    361021 Xiamen, P.R. China
    e-mail
  • Erin Yiying ShenSchool of Sciences
    Hohai University
    210098 Nanjing, P.R. China
    e-mail
  • Andrew Yezhou WangSchool of Mathematical Sciences
    University of Electronic Science and Technology of China
    611731 Chengdu, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek